MathSciNet Relay Station
MathSciNet bibliographic data
MR1759198 42C40 (41A10 62G05 62G35 94A12)
Donoho, David L.; Yu, Thomas P.-Y. Nonlinear pyramid transforms based on median-interpolation. SIAM J. Math. Anal. 31 (2000), no. 5, 1030–1061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement